# SDR CALA2014060991245

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 94,164 hours, 14,851 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Missing
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS DOOR FOUND MISSING ON ARRIVAL.
